Can You Overdose on Kratom? Here’s What Experts Say

Kratom has won the hearts of millions of Americans. People are making a beeline to grab kratom products. Yet, many people may get carried away in the excitement of including this Southeast Asian herb in their daily routine. 

They may take too much of this herb. Although dying of kratom overdose is rare, you can get some horrible side effects. 

Relax, they are not as horrible as those that happen when you overdose on an opioid drug, yet too much kratom in your system can make you seriously uncomfortable. 

Kratom in Hawaii is easily available in various forms and strains at reliable shops. The easy availability of this herb makes it even more possible to take too much of it. 

Kratom overdose effects

  • Nausea
  • Vomiting
  • Irritability
  • Agitation
  • Drowsiness
  • Too much tiredness
  • Dizziness, especially when you stand 
  • High blood pressure
  • Difficulty in breathing or slowed breathing
  • Dry mouth
  • Hallucinations/delusions

The last one happens only when you take insane amounts of kratom at a time. The commonest side effects are nausea, vomiting, drowsiness, and dizziness. 

Also, make sure the kratom you have is pure and not contaminated. At times, impure kratom can also produce unwanted side effects. Search “kratom near me” to find licensed vendors. 

What to do when you begin to experience overdose side effects?

In case you start vomiting violently or begin to feel unconscious or get delusions, please call 911 immediately. 

If you are experiencing only mild effects, the first thing to do is stop using kratom. Drink lots of water. Eat something nutritious. Avoid eating candies or some processed food. Then take some rest. Your body needs to work harder to get the excess kratom out of the system. 

Avoid taking kratom for a few days. 

Beginners must be extra careful. Strong strains can be overwhelming for your senses. For example, Red Bali Kratom Capsules are powerful in their effects. 

Can I die of kratom overdose? 

Not really. Not if you did not combine kratom with alcohol, some medication, or any illegal drug like heroin or cocaine. If you did, then, yes, it can produce an adverse reaction strong enough to be fatal. 

Experts advise people to take kratom for energy, relaxation, pain relief, and other such effects. Avoid using kratom purely for recreational purposes because this opens the door for misuse. 

The reason why kratom overdose deaths are rare

When your body gets too much kratom, it simply vomits it. Or you may get severe diarrhea. In some way or the other, the body would eject the excess kratom. Yes, you will feel terrible, but you will live. 

This is unlike a drug overdose in which it gets too late before your body realizes it’s too much to handle. 

Similarly, deaths from overdose of kava (another tropical herb) are rare too. So, both herbs are safe, if you take them responsibly. Yet, both herbs have differences too. People are curious to know kava vs. kratom, yet lovers of kratom believe that no other herb is as wonderful as this one from Southeast Asian lands! 

Leave a Reply

Your email address will not be published. Required fields are marked *